MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD PFR P2 FILTERING HALF MASK YELLOW; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. HALYARD PFR P2 FILTERING HALF MASK YELLOW; ICP FACIAL PROTECTION PRODUCTS
Model Number 62408
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident two: the product involved in this complaint is said to be available for evaluation but has not been received.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Masks contained a yellow plastic liner on the inside which made it difficult for some team members to breathe after a few minutes.Country has high humidity.Several mission team members reported difficulties breathing while wearing the masks.Some experienced panic attacks and had to leave red zone quickly, without following full ebola procedures.Team was working in ebola treatment center on mission.Additional information from reporter is pending.
 
Additional Manufacturer Narrative
A sample was not available for evaluation.A review of the device history records (dhr) for the product identified in the complaint was conducted and confirmed that the product was manufactured in accordance with approved manufacturing procedures and specifications and subsequently released by quality assurance.No quality non-conformances were reported at the time of production.Throughout the manufacturing process, routine visual and functional inspections were performed by production personnel in addition to the final quality assurance inspection.Sampling and visual inspections were conducted in accordance with an aql of 0.65, level s-4, to ensure compliance with applicable requirements.The review identified no documented issues or nonconformities during manufacturing.As part of the in-process functional inspection during the lot run, delta p (p) testing was performed to measure the pressure differential generated when controlled airflow passes through the filtering material.This test serves as an indicator of mask breathability and user comfort.Manufacturing results demonstrated stable ¿p values across all measurements, indicating material uniformity and process consistency.No values exceeded established action limits, confirming that the product met acceptance criteria.Per product specifications, the mask includes an internal clear film designed to improve facial fit and enhance sealing performance.When used as intended, the product is expected to provide a wide margin of safety.Based on the available information and investigation results, a root cause for the reported issue could not be identified, as the product was manufactured in compliance with approved specifications and applicable regulatory requirements.A complaint trend review for product code 62408 related to foreign object failures over the past 12 months (november 2024 to november 2025) showed no upward trend.Manufacturing leadership was notified for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD PFR P2 FILTERING HALF MASK YELLOW
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd.
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa la amistad
ciudad de acuna
coahuila, mexico
Manufacturer Contact
nichole coggins
1220 old alpharetta rd.
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key23928782
Report Number9616096-2025-00010
Device Sequence Number15776942
Product Code MSH
UDI-Device Identifier30680651624087
UDI-Public30680651624087
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62408
Device Catalogue Number991062408
Device Lot NumberAM1075801
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown